RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 4, Pages 35–49 (Mi da823)  

The complexity of the project scheduling problem with credits

E. A. Kazakovtsevaa, V. V. Servakhab

a Omsk State University, 55-a Mir Ave., 644077 Omsk, Russia
b Omsk Branch of Sobolev Institute of Mathematics of SB RAS, 13 Pevtsov St., 644099 Omsk, Russia

Abstract: We consider the profit maximization problem in calendar planning of investment projects taking into account reinvesting of the obtained revenue and possible credit financing. We construct corresponding models and study characteristics of these models. Strong NP-hardness of the profit maximization problem is proved when the amount of the used credits is not limited. Bibliogr. 11.

Keywords: project scheduling, investment project, NPV criterion, credit.

DOI: https://doi.org/10.17377/daio.2015.22.478

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:4, 489–496

Bibliographic databases:

UDC: 519.85
Received: 20.02.2015
Revised: 06.04.2015

Citation: E. A. Kazakovtseva, V. V. Servakh, “The complexity of the project scheduling problem with credits”, Diskretn. Anal. Issled. Oper., 22:4 (2015), 35–49; J. Appl. Industr. Math., 9:4 (2015), 489–496

Citation in format AMSBIB
\Bibitem{KazSer15}
\by E.~A.~Kazakovtseva, V.~V.~Servakh
\paper The complexity of the project scheduling problem with credits
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 4
\pages 35--49
\mathnet{http://mi.mathnet.ru/da823}
\crossref{https://doi.org/10.17377/daio.2015.22.478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467234}
\elib{http://elibrary.ru/item.asp?id=23859896}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 4
\pages 489--496
\crossref{https://doi.org/10.1134/S1990478915040055}


Linking options:
  • http://mi.mathnet.ru/eng/da823
  • http://mi.mathnet.ru/eng/da/v22/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:154
    Full text:77
    References:25
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020